Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Nonabelian Simple Groups $G, |G| < 10^6$--Maximal Subgroups

J. Fischer and J. McKay
Mathematics of Computation
Vol. 32, No. 144 (Oct., 1978), pp. 1293-1302
DOI: 10.2307/2006354
Stable URL: http://www.jstor.org/stable/2006354
Page Count: 10
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Nonabelian Simple Groups $G, |G| < 10^6$--Maximal Subgroups
Preview not available

Abstract

The maximal subgroups of all the simple groups (except $L(2,q)$) of order up to one million are given to within conjugacy. Permutation characters on the cosets of the maximal subgroups are given, as are orbit lengths (whenever pratical).

Page Thumbnails

  • Thumbnail: Page 
1293
    1293
  • Thumbnail: Page 
1294
    1294
  • Thumbnail: Page 
1295
    1295
  • Thumbnail: Page 
1296
    1296
  • Thumbnail: Page 
1297
    1297
  • Thumbnail: Page 
1298
    1298
  • Thumbnail: Page 
1299
    1299
  • Thumbnail: Page 
1300
    1300
  • Thumbnail: Page 
1301
    1301
  • Thumbnail: Page 
1302
    1302